MathSciNet Relay Station
MathSciNet bibliographic data
MR2607866 (2011e:47129) 47L30 (08B20 16R99)
Brešar, Matej; Klep, Igor A note on values of noncommutative polynomials. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2375–2379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement